Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the side effects of Seroquel, Indocin, Prozac and Requip?

I am a 50y male, I have developed a red discoloration on my upper chest and neck, it is not due to sun overexposure, I was wondering if maybe it was associated with one of my Meds. I am currently taking Seroquel 600mg hs, Indocin, Prozac and Requip. Any help will be appreciated
Wed, 5 Apr 2017
Report Abuse
Question is related to
Drug/Medication ,   ,   ,   ,   ,  
General & Family Physician 's  Response
Hello dear. The red discoloration of your upper chest and neck may not be due to your medications as none of those have it as most common side effect.

However any drug can cause allergic reaction in some people which may lead to rashes.

You need to consult a dermatologist who will take detailed history and evaluate you.

Do you have itching in those areas?

You can try some home remedies initially by applying coconut oil in those areas, and also chweing neem leaf daily morning on empty stomach.

If it is some infection some antifungal creams like candid may help.

But if still persisting kindly consult a dermatologist.

Hope i have answered your question. Feel free to contact me if you have any more questions. I ll be glad to help you.
All the best
With warm regards
Dr Sanjay Kini
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I started seroquel a week ago, 50mg with my paxil 40mg. I have noticed I am a bit combative, perhaps high strung, wound tight. I also notice I am over it very quickly. What are the most common side effects of seroquel? Tonight I start 100mg each night.

doctor1 MD

I am going to be taking care of my 96 year old grandmother who has dementia with hallucinations, etc. She is healthy otherwise and never really taken any medications. Her Physician has recently Rx d Seroquel for sleeping... not sure how this will affect her...

doctor1 MD

My daughter has special needs lupus and connective tissue disorder,was on 15mgs of albfiy 3yrs.off since March after she was diagnosed with lupus her behavior and moods swings are bad.lots of meltdowns now new doctor want to put her on Prozac 10mgs for 10 days then 20mg very afraid of the side affects.doctors at hospitals told us that the albfiy cause her lupus

Recent questions on  Ropinirole

doctor1 MD

My doc changed prescription for my severe RLS.I started requip xl 8mg for my restless leg syndrome yesterday evening. 2 tablets once daily isn t enough ,at noon I felt RLS I took 1 more pill.Is it possible to to take my pills in that way , I mean 2 pills at night and 1 at noon ? Thanks you for your answer.

doctor1 MD

Hi, I am a 47 year old women and have noticed just below by left leg, I have a swollen spot about the size of my palm. There is no bruise, does not hurt when I touch it. It does not bother me. Does not go down if put my feet up. I do take thyroid med., paxil, and requip for restless legs. I am borderline anemic. Four weeks ago had a laproscopic hysterectomy. Never told I was diabetic. I am 5-5 and about 180

doctor1 MD

I have rls going on 15 years, now its so bad it affects my arms sholders and neck when i m at rest, standing sleeping etc. i m on 525 mg. of lyrica, ..75 of mirapex 14 of requip per day and one oxycontin 30mg. 4 months I was tkaking oxycodone 30mg x3 per day for back pain over a two year period and requip 4mg at night and had no problems. As soon as I stop the 30mg oxycontin i dont sleep for 3-4 nights. Im seeing a neroligist and have had a sleep study but he will not give me the oxycontin which works instead I suffer for 2 months and have to take 12 pils instead of 2. Please help

doctor1 MD

Im a 75 year old male and have had Parkinsons for 7 years. My eyes have been examined by my opthomologist and are fine. My eyelids keep closing even though I am not tired. What is causing this?

doctor1 MD

interaction of gabapentin and ropinirole . I have Parkinsons. My back Dr wants me to take the gabapentin for numbness in my lower back. you thoughts will be appreciated. e-mail is YYYY@YYYY Thanks

doctor1 MD

My 65th birthday will occur this comimg August 2017. I am a kidney transplant patient since July 2000. Since the transplant I have restless leg and neuropathy in both legs and feeet. The doctors prescriped Gabapentin and Ropinirole ER to treat...

doctor1 MD

I take 37.5 mg of venlafaxine per day. Due to anxiety issues. I also take 4 mg of ropinirole per day.this is for rls. I still have rls continually. I would like to wean off of ropinirole tobsee if it makes any difference. What is best way to do this. Thanks mark